# SDR YENA201911220681

- Difficulty date: November 22, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N972JT
- Make and model: Airbus A321-231
- Aircraft serial: 7455
- Aircraft time: 12,274 hours, 4,038 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: A11323RP
- Condition: No Test
- Location: R1 Door
- Part time: 48,247 hours, 17,405 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, (REF. LHT N/R 005000941003-0010-) UNABLE TO INSTALL SAFETY PIN ON R1 DOOR SLIDE.CONTROLLED DEPLOYMENT REQUIRED; PER LHT N/R 005000941003-0010 - PERFORMED CONTROLLED DEPLOYMENT PER AMM 25-62-00-860-056 +GMM 8.A.R&R R1 DOOR SLIDE IAW AMM 25-62-44-000-803-A.REPLACED AND SERVICE DAMPER DIAPHRAGM IAW AMM 52-10-00-610-001 +52-10-00-614-001-A.OPS CHECK OK IAW AMM 25-62-44-710-064E.
